MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Model Number 72404323
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a replacement surgery due to an unspecified reason.The previous 3.0 cm rte was removed, and replaced with 5.0cm rte.Further information was requested and not yet received.Should additional relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a replacement surgery due to an unspecified reason.The previous 3.0 cm rte was removed, and replaced with 5.0cm rte.Further information was requested and not yet received.Should additional relevant details become available, a supplemental report will be submitted.Additional information was received indicating the 3.0 cm rte was replaced with the 5.0 cm rte because the implant appeared too short.No patient complications were reported during the procedure.
 
Additional Manufacturer Narrative
Event updated with additional information.Device code updated to code 2588.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/17/2018 01:13 pm ct.The report number is being corrected from: 2183959-2018-61739 to: 2183959-2018-61038.

Brand Name
RTE SNAPCONE
Common Device Name
PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8089878
Report Number2183959-2018-61038
Device Sequence Number13890097
Product Code FHW
UDI-Device Identifier00878953004075
UDI-Public00878953004075
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2023
Device Model Number72404323
Device Catalogue Number72404323
Device Lot Number1000100428
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date01/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR